# SDR AALA2020042089002

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 15,419 hours, 5,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R1 DOOR, EMERGENCY CYLINDER PRESSURE LOW. SERVICED R1 DOOR EMERGENCY CYLINDER PER AMM 52-10-00-614-001, TO 1500 PSI IN OUTDOOR CONDITIONS.
